# SDR CALA2023112703470

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 54,804 hours, 33,841 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

ECAMS BRAKES AUTO BRK FAULT BRAKE RELEASED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM RESET AND BITE TEST OF BCSU 1 AND 2 REF AMM 32-46-00 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM RESET AND BITE TEST OF BCSU 1 AND 2 REF AMM 32-46-00 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM RESET AND BITE TEST OF BCSU 1 AND 2 REF AMM 32-46-00 MAC METER INITIATED FOR WITH VENDOR ID V946265 MAC RELATED WORK ORDER 000000003091210 AND PRTR K`PAW, MOO (V946265) CYCLED CIRCUIT BREAKERS M33, M34, M35 AND M36. PERFORMED BSCU TEST REF AMM 32-46-00. NO FAULTS DETECTED.
